Hello. I was extremely ill years ago with Lyme/Bart/Babs.
I recently tested again due to symptoms, and I tested positive (and high, I believe) for Bart.
I'm on Doxy for Lyme and Bactrim for Bart. I'm a handful of days in with the Bactrim and working my dosage up.
Twice now (a couple of days apart), I've experienced a strange chest sensation. It could be shortness of breath (had that with Babs), but it's like a combo of heart palps like I sometimes get with my mitral valve prolapse, and feeling like I have to burp ... but don't. At least not right away.
I tested negative for Babesia this time around.
Can this symptom be a Lyme and/or Bart herx?
Could it be occasional bad heartburn from the doxy?
Any insight is greatly appreciated!
Posted by Silverwolf (Member # 9196) on :
Hi <<<<< jwick' >>>>>,
Check w/ the pharmacist,and see if that may be a side effect of the Bactrim.
If it keeps up tho' I would get it checked, I have MVP, and last year, I had some symptoms such as you describe, I kept thinking if I could burp or cough I'd feel better.
I tho't it was allergy, stress, and elevation changes,as we had to travel several times to deal with my fathers estate.
A Nuclear stress test was done on May 1st ,and I found myself in an ambulance headed to the Hospital straight from the test. I had a surprise, and so did my Doctors.
I had to have Quintuple Bypass heart surgery, and have my sternum scraped. That was May 4th, I got to go home on May9th of 2017. A year later and I am still trying to heal up.
I am not trying to scare you, this is what happened to me,and I never realized my heart was in such bad shape.
Fighting Lyme and Co's, stresses and just life in general is not easy. It is worth it, so don't let some tests scare you.
If the symptoms don't calm down, better safe than sorry.
Posted by jwick25 (Member # 15190) on :
Hi Silverwolf. I'm so sorry for what you've had to experience.
It's scary, and I appreciate your reply!
I had my doc appointment, and I was having that feeling while there - which I was so happy about.
They did an EKG and saw the heartbeat pattern. It's like a PVC (I believe that's what he called it).
I have 2 beats that are close together, so there is then a longer than normal pause until the next beat. It feels strange and uncomfortable, but is benign.
Doc said the meds I'm taking are not known to affect the heart, so he feels I am perfectly safe continuing treatment.
I believe I've been herxing recently, so I'm dealing with those fun feelings of worrying about whether I'm getting worse...or just experiencing die-off.
Based on how badly I herxed last time I treated Bart, I'm optimistic that's what this is.
My test showed my level at around 1.53 when anything above around 1.1 (numbers are not exact) is considered positive.